MathSciNet Relay Station
MathSciNet bibliographic data
MR1080647 11N13 (11N25)
Friedlander, John; Granville, Andrew; Hildebrand, Adolf; Maier, Helmut Oscillation theorems for primes in arithmetic progressions and for sifting functions. J. Amer. Math. Soc. 4 (1991), no. 1, 25–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement